# SDR MZZA98170

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - HNRC:   816635 (SEQ NR 06084) - DURING '1/2D' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, DELAMIANTION WAS FOUND ON RT WING T/E OUTBOARD AFT FLAP T/E LOWER SKIN AT WBL 398.  THE DAMAGED SKIN 2 INCH BY 4 INCH IN SIZE WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-6.  (X)
